# SDR AU510001719

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 3061156
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REAR BAGGAGE LOCKER SMOKE DETECTOR FAULTY.
